Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

jkapache

Members
  • Content Count

    111
  • Joined

  • Last visited

Community Reputation

0 Neutral

About jkapache

  • Rank
    Advanced Member

Recent Profile Visitors

1,696 profile views
  1. yep. lol- i dont know!! they have given her vitamins that have helped a bit, but there seems to be something bigger going on. ive recommended she go see a specialist, or have more tests done, like the TTT. but i wanted to be sure that i wasnt crazy, for thinking she needs to see someone else, or that it wasnt a big deal, what shes going thru. ik that anemia can cause alot of these problems too, but it doesnt seem that that dx is covering everything.
  2. thanks! labs can be so hard to 'read' and it seems with POTS there isnt alot that stands out. that was how i got dx as well, thru the autonomic testing.
  3. thank you for the replies! Yes Sue, she has had a bunch of work ups with a GP and has labs monthly, sometimes every 2 weeks, and they have checked those you mentioned. she was sick back in oct for awhile, then seemed to get a bit better, and in dec got bad again. back when she started feeling better, the gp said it was probably some virus, and they will never know cause... but now it seems that labs are all pretty normal, aside from low white and red cells, and high bilirubin. but i know that ive had years of labs, and nothing ever shows, or its so minimal they dont bother even addressing it!
  4. Hello All! A friend hasnt been feeling good for awhile, and it seems the drs are not getting anywhere. Below is her response to how she has been feeling.... I told her she should ask her dr about doing a TTT, as this sounds similiar to me when i first got sick...... what are your thoughts? thanks for taking the time to read this! I feel dizzy almost all the time and it gets worst with physical activity. Also I have seen foaters it is avery strange feeling and they happen often in excercise. Right when I stand I get very dizzy then it subsides then gets worse the long I stand If I go fast upstairs i get very dizzy but normal stairs are ok. Also I feel the room spining quit a bit mostly laying down. Once I had it feel like it was rocking when i was on my bed. Also I had a couple dizzy spells that lead to fainting which I dont know exacty what happened. I just rember geting real dizzy and seeing black. As for meat I love it but i have been unable to eat it. My stomch has a hard time holding it down. When I read I feel myself rereading things 2 or 3 times to understand it and still some times not remebering what I read. Also my mind wonders when I read. I have a hard time focusing, and get bad headaches. i also sleep alot, and making it thru a day of school is hard, i come home and sleep for 14 hrs. Thanks of the knew Ideas I really appreciate them. I know im not a dr, but because we have all been in that 'boat' or still are, id like to help her if possible!
  5. Hi~ I am just wondering if anyone has ever had these results on lab work before. I know that our labs are always changing and different, but just curious if this is 'common' for us or not! (of course what is common and normal for us!?!? LOL) thanks in advance! :-)
  6. Ive been riding since I was 3. When I got sick I had been riding 5 horses a day- eventually I got down to only riding one when i was in the dx period (4 months for POTS dx). Slowly over the past for yrs I have built back up and can do 5 again. I am lucky becuase I was/am a professional- so even tho it is sooo much harder then it was before POTS- its not like i have to learn how to do everything again. It is VERY benifical for both mind and body. My nuero actually encouraged the riding to build leg muscles. Of course she said you know the risks, but she knew I didnt have any intentions of quitting either. I hope you all are able to get up there someday soon! :-) .... Just grooming and being around it i find to be a super workout and great therapy!
  7. He is a DO. (Osteopath). But he specializes in 'different' things..... like chelation therapy, anti aging things, ect. He has me on a whole regimen of supplements, vit, and minerals. He is Fantastic- im so lucky to have found him!! I have 14 specialists with huge things next to there names, or are at cleveland clinic ( in fl) ect. And this one is at his own office and has been practicing for 40 yrs!! I have heard that it is hard to get a script for it.... I had no clue, he just suggested we try it, and i was game...
  8. Well I called my dr today to find out if any of this was normal after 3 wks. I have to see him on monday, and he said to stay on it until then.... last pm i slept 17 hrs!!! I was just sooo exhausted- and still am. I havnt slept that much since first getting POTS..... anyhow- I'll let you know what he says on monday!
  9. Thanks! I havnt been on lately- due to feeling bad. So i made this post, and then when i looked at the board, saw your post. I am sooo sorry that it didnt work for your son:( I seem to have went into a POTS flare.... i dont know if it is due to the meds or if its just coincendental... im gonna try to stay on it until monday when I see the dr so at least ive given it a fair shot! Thanks for your response!
  10. I was started on Naltrexone 1 mg 3 weeks ago. I will be going to see the dr again on monday. Shortly after starting it- my symptoms seem to have gotten worse- more muscle aches and pain, joint pain, more fatigue. I looked it up online and it said that for MS patients sometimes there symptoms are worse for the first 7-10 days.... I dont have MS, just POTS- I know its different with everyone the way we react.... but just curiouse for those of you that were on it- how long till u noticed an improvement? I take it every pm- before bed.... Thanks alot!
  11. Lifesaver drug for me!! I take it every am, 200 mg. MY dr wanted me to take another 100 mg around noon but insurance wont cover it. I just switched to nuvigil, its suppose to be the same, but less side effects and cheaper ?????? My biggest complaint is that i do tend to get 'used' to it and it has only about a 75 % effect..... and also my insurance denied it for quite some time, after 8months they approved it once a day Good luck if u try it!
  12. Tammy, thanks for the response!! I was put on 10mg... one time a day. To be honest, I dont really know what the 'normal' dose is! I will be on it for 3 wks before returning to the dr. I have been on it for 2 weeks now, and to be honest, the first week was awful, I too seem to be sensitive to meds and doseages, but this week has been better. But I dont notice Any difference. I dont really know if I was suppose to feel a difference at this point yet or not, I know some meds take a bit to 'kick in'. I tried cymbalta prior to this, and had to go off cause the side effects were really bad. The lyrica I was only on 2 weeks when the sweitched me to cymbalta cause it was 'better', but when I was on it 2 yrs ago, for 1 month, it didnt help, so I went back on the nueronton. In some ways I wish they would just let me see if the nueroton would help! I was on it of 3yrs, then went off for a yr because I didnt seem to need it, but now I am not doing so well so the search for relief goes on!! Ha, Healthy thoughts your way
  13. THANK YOU all for your responses! I have yet to talk to the people at VP or my dr, he may say its not a good idea anyhow, but according to the site, the radiation used is about 1/3 less then a reg CT scan. Is that still to much? Im considering doing it becasue ive had an mri of my back and both knees, CT scan of the knees and a full body bone scan, and still everything looks ok, but I have the pain, I amthinking that it is the POTS causing all of this pain. But I also get headaches almost everyday, and my periods are he**! I had an internal ultra sound 2 yrs ago but things were ok.... my thought is that with this scan, Maybe, we would get a better idea if anything is going on... but of course if it is dangerouse then forget it!! Q. What kind of equipment is used for the Virtual Physical? A. Virtual Physical utilizes a Secura CT Scanner from Philips Medical Systems. One of the world's most advanced CT Scanners, it can scan and reconstruct images within one second. It also uses only about one third of the radiation dose required by some other CT systems.
  14. Hi! I recently went to a new rhuematologist cause I was having unexplainable joint pain, knees ankles jaw. He prescribed lexapro. he said that this is a new approach, but obviously the previouse ones, gabapentin, cymbalta, lyrica, ect. have not worked. He gave me lexapro to see if he could slow down the nervouse system, and then hopefully we can start to treat the root probs. Anyhow, what are your feelings/opinions/experinces on this?? ANY advice would be helpful and appreciated! THANKS!
  15. Hi, a friend just told me about virtual physicals in Baltimore (?). I am just curiouse if anyone has ever had one done? I guess its like a full body CT and they can also take images of your heart, liver ect. I am really considering doing it, I dont have much to loose, except airfare and the cost. Ive had POTS for 4 years, and although it prob wont be educational for the pots stuff, I have had alot of fractures lately and joint pain so maybe this would be helpful?! http://www.virtualphysical.com/index_virtualphysical.html
×
×
  • Create New...